# SDR AMCR200300005

- Difficulty date: October 28, 2003
- Submitted: October 28, 2003
- Operation: General aviation
- Aircraft: N250DV
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 691
- Aircraft time: 261 hours, 104 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: 79C20H
- Condition: Broken
- Location: Rt Wing
- Part time: 261 hours, 104 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SUMPING OPERATION OF RT WING HOPPER, THE INTERNAL PIN BROKE, WHICH PREVENTED THE SUMP DRAIN FROM LOCKING IN FLUSH. BY VIRTUE OF THE UNIT BEING ALL PLASTIC, THIS MAY HAVE CONTRIBUTED TO THE PREMATURE FAILURE OF VALVE.
